Application of averaging method for integro-differential equations to model reference adaptive control of parabolic systems

K. S. Hong, Joseph Bentsman

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

An averaging theorem for integro-differential equations is applied to the convergence analysis of controller parameters of a model reference adaptive control algorithm for a class of parabolic partial differential equations with constant coefficients. The stability of an adaptive control algorithm is proven as well.

Original languageEnglish (US)
Title of host publicationAdaptive Systems in Control and Signal Processing 1992
PublisherPubl by Pergamon Press Inc
Pages119-124
Number of pages6
Edition8
ISBN (Print)0080417175
StatePublished - Jan 1 1993
EventProceedings of the 4th International Federation of Automatic Control Symposium - Grenoble, Fr
Duration: Jul 1 1992Jul 3 1992

Publication series

NameIFAC Symposia Series
Number8
ISSN (Print)0962-9505

Other

OtherProceedings of the 4th International Federation of Automatic Control Symposium
CityGrenoble, Fr
Period7/1/927/3/92

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'Application of averaging method for integro-differential equations to model reference adaptive control of parabolic systems'. Together they form a unique fingerprint.

Cite this